# SDR SWAA2025071681663

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO LINER SUPPORT ANGLE CEILING AREA LOCATED BS727C AT LEVEL LBL 45 AT AFT CARGO COMPARTMENT.  REPAIRED CARGO LINER SUPPORT ANGLE CEILING AREA LOCATED BS 727C AT LEVEL LBL 45 AT AFT CARGO COMPARTMENT IAW SRM 51-70-11-2R-0.
